• bella's Avatar

    bella asked a questionBreast Cancer

    breast is painful.

    9 answers
    • cak61's Avatar
      cak61

      I am 5 years out and still have tenderness. But if this is something new get it checked. I had mammosite radiation and it left a pocket that was full of fluid. I had a seroma that wound up opening after my 6 month mammo. I still have hardness under the incision area.

      almost 3 years ago
    • cllinda's Avatar
      cllinda

      I also was having pain in the breast after finishing chemo and radiation. I had an exam by the oncologist and they claim that the pain is from scar tissue. I did have a mammogram after the exam, and everything is fine. I am hoping that is what is happening with you, too. Good luck.

      almost 3 years ago
    • smishik's Avatar
      smishik

      Sounds to me like we are just going to have to live with being sore all the time. Nothing new though.

      almost 3 years ago
  • bella's Avatar

    bella started following

    Question: breast is painful.

  • bella's Avatar

    bella started following

  • bella's Avatar

    bella asked a questionBreast Cancer

    Required: Question Title

    4 answers
    • GregP_WN's Avatar
      GregP_WN

      You are welcome Bella, and we thank you for allowing us to be a part of your journey.

      almost 4 years ago
    • Kathy's Avatar
      Kathy

      Yes this has been a great site! The people are so caring and empathetic.

      almost 4 years ago
    • DianaL's Avatar
      DianaL

      You are so right! This is the best site and the people genuinely care about all of us!

      almost 4 years ago
  • bella's Avatar

    bella started following

    User: Keri

  • bella's Avatar

    bella asked a questionBreast Cancer

    side effects

    5 answers
    • DorothyV's Avatar
      DorothyV

      I have been on Letrozole since November. I have hot flashes and joint pain. Both are annoying, but not unbearable. Good luck whatever you decide.

      almost 4 years ago
    • debra223's Avatar
      debra223

      I've been taking it since Oct '12 and really have no hugh side effects. Sometimes low back pain & stiffness in the morning(already had back/leg issues) but goes away when you move around. Was worried about hot flashes & night sweats-hasn't happened. I think the worst thing is my skin seems thinner & drier. Use lots of lotion & more careful playing with the dog-end up with scratches from her nails..

      almost 4 years ago
    • Quiltstitchsew's Avatar
      Quiltstitchsew

      I have been on it for four months. I don't really have many complaints that I can't explain away for other reasons but just lately, my eyebrows and eyelashes are thinning out. They had been back but are now disappearing. It's not the worst thing but I suspect the hair on my head may not fill in much better and THAT I do not like at all.

      over 3 years ago